# SDR SWIA202055783

- Difficulty date: November 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR OUTER HANDLE HOUSING CHAFED    (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED GALLEY SERVICE DOOR OUTER HANDLE HOUSING WITH NEW GALLEY SERVICE DOOR OUTER HANDLE HOUSING REF CRJ-900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-06-001-001-A01, DWG CC670-38103 REV -C. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
